# SDR C2XA95IA248

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017056007
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING RIB NR 16, UPPER NR 2, AND NR 3 SKIN SUPPORTS WERE FOUND TO BE CRACKED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
